# SDR 96UAL900150

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9030U
- Make and model: Boeing 737222
- Aircraft serial: 19068
- Engine: Pwa JT8D7B
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRIC SMOKE SMELL IN COCKPIT AND CABIN SWITCHING BLEEDS.  CEILING IN FORWARD GALLEY HOT TO TOUCH.  EMERGENCY EQUIPMENT REQUESTED.  SUPPLEMENTAL DATA UPDATE:  ACCOMPLISHED POWER RUN, CHECKED ALL SYSTEMS, COULD NOT DUPLICATE.  REMOVED CEILING PANELS AND CHECKED FOR CHAFED WIRES AND BURNED OR DAMAGED COMPONENTS.  SYSTEMS ALL CHECKED NORMAL.
